# SDR ASAA2022091439955

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,490 hours, 9,710 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAILED CPT SIDE (FMC P/RST, VTK, MAP-MAP) AFTER SEVERAL MINUTES THE FAILURE SWITCHED TO THE FO SIDE. WE RAN THE FMC FAIL CHECKLIST AND SWITCHED THE FMC SOURCE TO BOTH ON L. FMC RIGHT REGAINED FUNCTION WITHIN 15 SEC. RETURNED THE FMC SOURCE SWITCH BACK TO NORMAL. FMC OPERATED NORMALLY THE REMAINDER OF THE FLIGHT. GROUNDED - YES. REF. B737-900 FIM TASK 34-61 TASK 835 REBOOTED & RESYNC'ED FMC'S. NORM OPS RESTORED CPT & FO'S FMC BITE TESTS OK REF B737-900 AMM 34-61 TSK 801.
